I was started on abilify (30mg) about a month ago and have experienced extreme feeling of weakness. I have gone down to a very low dose (2 1/2 to 5 mg) bacause of this, but think that a bigger dose is necessary and would like to build up to about 10-15mg. Is the weakness I feel something i'll have to put up with long term or does it go?
Did you find this post helpful?
|

replied September 3rd, 2006
When you first start a medication such as this, it happens. It happened to me with risperdal, but eventually your body gets usedto it and the side effect wears off.
|
Did you find this post helpful?

User Profile
replied September 3rd, 2006
Extremely eHealthy
Firefly is right but if you feel uncomfortable with it, talk to your Dr., to me that is your best bet!
All the best!
|
Did you find this post helpful?
Must Read
Schizophrenia is a lifelong brain disorder. But how do doctors define it? And is there a cure?...
What causes schizophrenia? And what are the risks of developing this treatable mental illness?...
The first signs of schizophrenia may be difficult to identify. Learn the most common signs and symptoms of schizophrenia and know when to ask for medical help....